# SDR AALA201809289010

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 26,243 hours, 10,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R1 DOOR ASSIST HANDLE WAS LOOSE.  REPLACED THE DOOR ASSIST HANDLE IAW AMM 52-41-31.
